# SDR IPXA2021062370907

- Difficulty date: May 28, 2021
- Submitted: June 24, 2021
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 78,039 hours, 17,551 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28951
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CLT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 789.6 TO XOS 795.7 IS CRACKED.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS 789.6 TO XOS 795.7 IAW SRM 57-40-02 REPAIR I5 FIG 205. (MAJOR).
